# SDR DXTA200803062

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 6,883 hours, 5,447 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCKED INDICATION WHEN GEAR RETRACTED.  DURING GEAR SWING FOUND LT GEAR UPLOCK STICKING & WOULD NOT LOCK GEAR UP. CLEANED & LUBED ALL THREE GEAR UPLOCKS. RAN GEAR 8 TIMES WITH NO PROBLEMS. GEAR SWING & OPS CK GOOD. RESERVICED N2 & HYD RESEVOIR ALL WORK IAW MM 32-01-00 & 12-13-01
